Optimization of lagrange problem with higher order differential inclusions and endpoint constraints

Elimhan N. Mahmudov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In the paper minimization of a Lagrange type cost functional over the feasible set of solutions of higher order differential inclusions with endpoint constraints is studied. Our aim is to derive sufficient conditions of optimality for m th-order convex and non-convex differential inclusions. The sufficient conditions of optimality containing the Euler-Lagrange and Hamiltonian type inclusions as a result of endpoint constraints are accompanied by so-called ”endpoint” conditions. Here the basic apparatus of locally adjoint mappings is suggested. An application from the calculus of variations is presented and the corresponding Euler-Poisson equation is derived. Moreover, some higher order linear optimal control problems with quadratic cost functional are considered and the corresponding Weierstrass-Pontryagin maximum principle is constructed. Also at the end of the paper some characteristic features of the obtained result are illustrated by example with second order linear differential inclusions.

Original languageEnglish
Pages (from-to)2367-2382
Number of pages16
Issue number7
Publication statusPublished - 2018

Bibliographical note

Publisher Copyright:
© 2018, University of Nis. All rights reserved.


  • Euler-Lagrange
  • Euler-Poisson
  • Hamiltonian
  • Higher order
  • Set-valued


Dive into the research topics of 'Optimization of lagrange problem with higher order differential inclusions and endpoint constraints'. Together they form a unique fingerprint.

Cite this